# SDR SWIA202502240003

- Difficulty date: February 23, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 49,185 hours, 32,719 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Warning Message
- Location: Main
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTS GEAR DISAGREE WARNING ED1 DURING DEPARTURE AFTER GEAR RETRACTION. NO OVERWEIGHT NO HARD LANDING QRH COMPLETED.     (FLIGHT 6400 - FILED CLOSED)    UPON ARRIVAL TO AIRCRAFT, TALKED TO THE CREW AND THEY SAID THAT THE NLG WHEN RETRACTING TURNED RED. FOUND B1-007451 TROUBLESHOOT IN REF TO CRJ 700 FIM 32-21-00. CHECKED AFT NLG ATTACHMENT BRACKET TORQUE IN REF TO CRJ 700 AMM 32-21-22. TORQUE WAS GOOD. REMOVED AND REPLACED NLG RETRACT ACTUATOR IN REF TO CRJ 700 AMM 32-32-09. OPS CHECK AND LEAK CHECK GOOD AT THIS TIME.
